MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 38MM CONST HUM LINER +0; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 38MM CONST HUM LINER +0; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-10
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): a429693 308-01-08 - 8x80mm distal stem modular cemented a335126 308-05-19 - distal fixation ring ha 19.5 b032561 308-10-00 - med prox body +0 a325338 308-10-50 - 50mm middle segment modular b124301 308-10-75 - 75mm middle segment modular 7092779 308-16-25 - taper locking screw 125 b047306 320-10-00 - equinoxe reverse tray adapter plate tray +0 b118905 320-15-01 - eq rev glenoid plate b020949 320-15-05 - eq rev locking screw b077425 320-20-00 - eq reverse torque defining screw kit s532378 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm b080187 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm b019474 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm s525734 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm a464891 321-20-00 - equinoxe reverse shoulder drill kit a920763 321-52-09 - 3.2mm k-wire, trocar tip.
 
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately one months post operation.Hrp was dislocating due to lack of soft tissue tension.Patient revised to exactech devices: liner and glenosphere were upsized to 42mm.Patient was last known to be in stable condition following the event.Product not returning: discarded at the hospital.
 
Additional Manufacturer Narrative
Report number: 1038671-2024-04252.This follow-up report is being submitted to relay additional and/or corrected information.The cause of the patient¿s shoulder dislocation and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance as stated in the experience report.Other contributing factors may be patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 38MM CONST HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20614884
Report Number1038671-2024-04253
Device Sequence Number15337099
Product Code KWS
UDI-Device Identifier10885862086679
UDI-Public10885862086679
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-38-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexFemale